# SDR NOCA01510

- Difficulty date: January 27, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 472571
- Part serial: 6572
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FIRE LP STATUS MESSAGE ON EICAS.  COMPLIED WITH PL760-1001-03, REPLACED THE NR 1 ENGINE FIRE LOOP ELEMENT T50683 PER AMM 26-11-00, OPERATIONAL CHECK OK.
